Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Can someone explain burning sensation when applying moisture?

Recommended Posts

I put the bp and wait 15 mins, then I apply the cetaphil moisture, it burns like HELL. Isn't it supposed to soothe me rather then burn me, it does go away after 10 more minutes but it doesn't feel right.

Share this post


Link to post
Share on other sites

how far along are you with the regimen? if you're new your skin needs to adjust still and BP always makes your skin super sensitive so everything burns.

Share this post


Link to post
Share on other sites

Well I've been on different bp's for about 1 month using the whole regime gentle cleanser and moisture, but I just switched to dan's gel and it's been 5 days.

Share this post


Link to post
Share on other sites
Guest Michael Jackson

i got that when i first started, it goes away with time.

Share this post


Link to post
Share on other sites

i used to get that with cetaphil so i changed moisturizers and it went away, but recently when i ran out of my moisturizer i used cetaphil again and it didnt burn. so that burning thing may not be dependent on the moisturizer you're using, but on the stage of csr that you are in. if it doesnt go away try another moisturizer, but i think it will go away.

Share this post


Link to post
Share on other sites

i got this aswell and my face was very very red it does go away in time tho best thing to do is be extra gentle this helped me your prob allready doing this but just wanna let ya know it does go away :)

Share this post


Link to post
Share on other sites

strangely enough, i was thinking something about this earlier. i don't think it has to do with skin sensitivity, because if it did, wouldn't it burn when putting the BP on? i think that some moisturizers might react with bp (ingredients wise) and the thought i had today was whether any research with CSR has been done with that. there's so many types of moisturizers with many different chemical ingredients...isn't it likely one of those is some moisturizers would react? and how does THAT work with skin irritation?

*in some moisturizers. typo.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×